# SDR AALA201801319005

- Difficulty date: January 9, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367313300000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 131EG BETWEEN FR 28 TO FR 34 AT LBL Y1328 TO LBL Y1042.1. REPLACED FLOOR PANEL 131EG PER SRM 53-02-00-300-11, FIGURE 20109 AND IRM 9701 REVISION G.
